Translator Disclaimer
March 2010 General curvature estimates for stable H-surfaces in 3-manifolds applications
Harold Rosenberg, Rabah Souam, Eric Toubiana
J. Differential Geom. 84(3): 623-648 (March 2010). DOI: 10.4310/jdg/1279114303

Abstract

We obtain an estimate for the norm of the second fundamental form of stable H-surfaces in Riemannian 3-manifolds with bounded sectional curvature. Our estimate depends on the distance to the boundary of the surface and on the bound on the sectional curvature but not on the manifold itself. We give some applications, in particular we obtain an interior gradient estimate for H-sections in Killing submersions.

Citation

Download Citation

Harold Rosenberg. Rabah Souam. Eric Toubiana. "General curvature estimates for stable H-surfaces in 3-manifolds applications." J. Differential Geom. 84 (3) 623 - 648, March 2010. https://doi.org/10.4310/jdg/1279114303

Information

Published: March 2010
First available in Project Euclid: 14 July 2010

zbMATH: 1198.53062
MathSciNet: MR2669367
Digital Object Identifier: 10.4310/jdg/1279114303

Rights: Copyright © 2010 Lehigh University

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.84 • No. 3 • March 2010
Back to Top